SciELO - Scientific Electronic Library Online

 
vol.37 issue 2Pharmacological therapy of Alzheimer’s disease and other dementiasCentral Nervous System Primary Vasculitis: a diagnostic challenge author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Archivos de Medicina Interna

Print version ISSN 0250-3816On-line version ISSN 1688-423X

Abstract

GRANA, Diego et al. The DRESS Syndrome.: On three clinical cases and literature review. Arch. Med Int [online]. 2015, vol.37, n. 2, pp.68-73. ISSN 0250-3816.

The DRESS syndrom (drug reaction with eosinophilia and systemic symptoms) is a potencially life-threatening adverse drug reaction with fever, cutaneous eruption, lymphadenopathy, hematologic alterations and internal organ involment. Liver is the most affected organ. It is produced by over 50 types of drugs; anticonvulsant are the most common offending agents. We present three cases with patients that taked Allopurinol and then present a Dress Syndrome as a complication. The three patients presented with fever, cutaneous eruption and hematologic alterations (leukocytosis with eosinophilia). In two of them the liver was the internal organ affected and produce an hepatitis. In the other one, the kidney was affected by renal faileure. The treatment was based on suspending drug reponsable, systemic corticosteroid and electrolitical reposition. One patient required admission in a burning unit care and treatment with intravenous immunoglobulin (IVIG) was necessary. All of patiens present an excellente evolution.

Keywords : Pharmacodermy; Dress Syndrome.

        · abstract in Spanish     · text in Spanish

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License